# SDR SWIA200412752

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,954 hours, 25,866 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 130 KIAS SELECTED FLAP 45, GOT FLAP LIGHT ON MAP WITH ASSOCIATED CONTROL FAULT FLAP WARNING INDICATION.  FLAPS OPERATED NORMALLY ON GROUND.  REPLACED FLAP ANNUNCIATOR WITH A SERVICEABLE UNIT.  OP CHECK GOOD.  S/N OFF:  0074.
